Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An irreducible not admissible Banach representation of $ {\rm SL}(2,{\bf R})$


Author: Wolfgang Soergel
Journal: Proc. Amer. Math. Soc. 104 (1988), 1322-1324
MSC: Primary 22E46; Secondary 22E45, 47A15
DOI: https://doi.org/10.1090/S0002-9939-1988-0949881-8
MathSciNet review: 949881
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This weird representation can be constructed by inducing from a solution of the invariant subspace problem.


References [Enhancements On Off] (What's this?)

  • [1] P. Enflo, On the invariant subspace problem for Banach spaces, Acta Math. 158 (1987), 213-313. MR 892591 (88j:47006)
  • [2] C. J. Read, A solution to the invariant subspace problem, Bull. London Math. Soc. 16 (1984), 337-401. MR 749447 (86f:47005)
  • [3] -, A short proof concerning the invariant subspace problem, J. London Math. Soc. (2) 34 (1986), 335-348. MR 856516 (87m:47020)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E46, 22E45, 47A15

Retrieve articles in all journals with MSC: 22E46, 22E45, 47A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0949881-8
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society